Alert archive / Missouri / Tornado Warnings in 2014
Tornado Warning 62, NWS Paducah, KY
NWS Paducah, KY issued this tornado warning at Oct 13, 2014, 1:40 PM CDT for Bollinger County, Cape Girardeau County, Stoddard County, Missouri. It was in force for 35 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Oct 13, 2014, 1:40 PM CDT (18:40 UTC)
- Expired
- Oct 13, 2014, 2:15 PM CDT
- In force
- 35 min
- Issued by
- NWS Paducah, KY
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.0 in
Counties Bollinger County, MO, Cape Girardeau County, MO, Stoddard County, MO
The radar
The Paducah radar (KPAH), 118 km from the middle of the area, began a volume at 18:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Oct 13, 1:45 PM CDT | TORNADO | 3 Se Zalma, MO | TORNADO WAS RATED EF-1 WITH PEAK WINDS TO 107 MPH. PATH LENGTH OF 7 MILES AND PATH WIDTH OF ABOUT 100 YARDS. FOR MORE INFORMATION ON THE DAMAGE, SEE THE PUBLIC INFORMATION STATEMENT. |
| Oct 13, 2:02 PM CDT | TORNADO | Sw Leopold, MO | TORNADO WAS RATED EF-1 WITH PEAK WINDS TO 93 MPH. PATH LENGTH OF 2 MILES AND PATH WIDTH OF ABOUT 50 YARDS. THE TORNADO DAMAGED A FEW BARNS, THROWING DEBRIS ACROSS A YARD AND BUCKLING ONE BARN ROOF. SEVERAL TREES WERE UPROOTED AND SNAPPED ALONG THE PATH. |
| Oct 13, 2:05 PM CDT | TSTM WND DMG | Greenbrier, MO | LAW ENFORCEMENT RECEVIED REPORTS OF WIDESPREAD TREE DAMAGE AND POWER LINES DOWN ACROSS THE SOUTHERN PORTION OF THE COUNTY NEAR THE COMMUNITIES OF GREENBRIER AND ZALMA.SOME ROADS BLOCKED AND SOME MINOR ROOF DAMAGE REPORTED. |
| Oct 13, 2:20 PM CDT | TSTM WND DMG | 3 E Marble Hill, MO | LATE REPORT...TREES DOWN ALONG HWY 34 EAST OF MARBLE HILL. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Oct 13, 10:29 AM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Little Rock, AR (KBYH), launched 12:00Z, 6.7 hours before the alert went out and 251 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 687 J/kg
- Mixed-layer CIN
- -15 J/kg
- Mixed-layer LCL
- 657 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 228 m²/s²
- 0-3 km storm-relative helicity
- 216 m²/s²
- Significant tornado parameter
- 1.0
- Supercell composite
- 7.6
The text
As transmitted, in the capitals the NWS used until 2016.
276
WFUS53 KPAH 131840
TORPAH
MOC017-031-207-131915-
/O.NEW.KPAH.TO.W.0062.141013T1840Z-141013T1915Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE PADUCAH KY
140 PM CDT MON OCT 13 2014
THE NATIONAL WEATHER SERVICE IN PADUCAH HAS ISSUED A
* TORNADO WARNING FOR...
SOUTHERN BOLLINGER COUNTY IN SOUTHEAST MISSOURI...
SOUTHWESTERN CAPE GIRARDEAU COUNTY IN SOUTHEAST MISSOURI...
NORTHWESTERN STODDARD COUNTY IN SOUTHEAST MISSOURI...
* UNTIL 215 PM CDT
* AT 139 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
TORNADO WAS LOCATED 8 MILES NORTHEAST OF PUXICO...AND MOVING
NORTHEAST AT 60 MPH.
HAZARD...TORNADO AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
LIKELY.
* THIS DANGEROUS STORM WILL BE NEAR...
ADVANCE AROUND 145 PM CDT.
LEOPOLD AROUND 155 PM CDT.
MARBLE HILL AROUND 200 PM CDT.
BOLLINGER MILL STATE HISTORIC SITE AND BURFORDVILLE AROUND 205 PM
CDT.
OTHER LOCATIONS IN THE WARNING INCLUDE ZALMA AND GLENALLEN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN
PADUCAH.
THIS LINE OF THUNDERSTORMS IS CAPABLE OF PRODUCING TORNADOES AND
WIDESPREAD SIGNIFICANT WIND DAMAGE. DO NOT WAIT TO SEE OR HEAR THE
TORNADO. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A BUILDING.
&&
LAT...LON 3697 9020 3698 9020 3701 9015 3704 9015
3705 9011 3709 9012 3709 9018 3746 9003
3739 8973 3691 9002
TIME...MOT...LOC 1839Z 203DEG 52KT 3704 9007
TORNADO...RADAR INDICATED
HAIL...1.00IN
$$
SMITH3 follow-up statements
535
WWUS53 KPAH 131848
SVSPAH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
148 PM CDT MON OCT 13 2014
MOC207-131858-
/O.CAN.KPAH.TO.W.0062.000000T0000Z-141013T1915Z/
STODDARD MO-
148 PM CDT MON OCT 13 2014
...THE TORNADO WARNING FOR NORTHWESTERN STODDARD COUNTY IN SOUTHEAST
MISSOURI IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT THE WARNED AREA.
LAT...LON 3705 9011 3709 9012 3709 9018 3746 9003
3739 8973 3712 8992 3712 8996 3708 8995
3706 8997 3704 9001
TIME...MOT...LOC 1848Z 202DEG 55KT 3713 9002
$$
MOC017-031-131915-
/O.CON.KPAH.TO.W.0062.000000T0000Z-141013T1915Z/
BOLLINGER MO-CAPE GIRARDEAU MO-
148 PM CDT MON OCT 13 2014
...A TORNADO WARNING REMAINS IN EFFECT FOR WEST CENTRAL CAPE
GIRARDEAU AND BOLLINGER COUNTIES IN SOUTHEAST MISSOURI UNTIL 215 PM
CDT...
AT 145 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED 7 MILES WEST OF ADVANCE...AND MOVING NORTH AT 65 MPH.
HAZARD...TORNADO AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
LIKELY.
THIS DANGEROUS STORM WILL BE NEAR...
LEOPOLD AND MARBLE HILL AROUND 200 PM CDT.
BOLLINGER MILL STATE HISTORIC SITE AND BURFORDVILLE AROUND 205 PM
CDT.
OTHER LOCATIONS IN THE WARNING INCLUDE GLENALLEN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN
PADUCAH.
THIS LINE OF THUNDERSTORMS IS CAPABLE OF PRODUCING TORNADOES AND
WIDESPREAD SIGNIFICANT WIND DAMAGE. DO NOT WAIT TO SEE OR HEAR THE
TORNADO. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST
FLOOR OF YOUR HOME OR BUSINESS.
&&
LAT...LON 3705 9011 3709 9012 3709 9018 3746 9003
3739 8973 3712 8992 3712 8996 3708 8995
3706 8997 3704 9001
TIME...MOT...LOC 1848Z 202DEG 55KT 3713 9002
TORNADO...RADAR INDICATED
HAIL...1.00IN
$$
SMITH452
WWUS53 KPAH 131858
SVSPAH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
158 PM CDT MON OCT 13 2014
MOC017-031-131915-
/O.CON.KPAH.TO.W.0062.000000T0000Z-141013T1915Z/
BOLLINGER MO-CAPE GIRARDEAU MO-
158 PM CDT MON OCT 13 2014
...A TORNADO WARNING REMAINS IN EFFECT FOR WEST CENTRAL CAPE
GIRARDEAU AND EASTERN BOLLINGER COUNTIES IN SOUTHEAST MISSOURI UNTIL
215 PM CDT...
AT 155 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED 5 MILES SOUTHWEST OF LEOPOLD...AND MOVING NORTHEAST AT 50
MPH.
HAZARD...TORNADO AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
LIKELY.
THIS DANGEROUS STORM WILL BE NEAR...
MARBLE HILL AROUND 205 PM CDT.
BOLLINGER MILL STATE HISTORIC SITE AND BURFORDVILLE AROUND 215 PM
CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN
PADUCAH.
THIS LINE OF THUNDERSTORMS IS CAPABLE OF PRODUCING TORNADOES AND
WIDESPREAD SIGNIFICANT WIND DAMAGE. DO NOT WAIT TO SEE OR HEAR THE
TORNADO. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST
FLOOR OF YOUR HOME OR BUSINESS.
&&
LAT...LON 3714 9002 3717 9004 3724 9005 3746 9003
3739 8973 3714 8991
TIME...MOT...LOC 1858Z 204DEG 44KT 3723 8996
TORNADO...RADAR INDICATED
HAIL...1.00IN
$$
SMITH095
WWUS53 KPAH 131908
SVSPAH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
208 PM CDT MON OCT 13 2014
MOC017-031-131915-
/O.CON.KPAH.TO.W.0062.000000T0000Z-141013T1915Z/
BOLLINGER MO-CAPE GIRARDEAU MO-
208 PM CDT MON OCT 13 2014
...A TORNADO WARNING REMAINS IN EFFECT FOR WEST CENTRAL CAPE
GIRARDEAU AND EAST CENTRAL BOLLINGER COUNTIES IN SOUTHEAST MISSOURI
UNTIL 215 PM CDT...
AT 205 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED NEAR MARBLE HILL...AND MOVING NORTHEAST AT 50 MPH.
HAZARD...TORNADO AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
LIKELY.
THIS DANGEROUS STORM WILL BE NEAR...
BOLLINGER MILL STATE HISTORIC SITE AND BURFORDVILLE AROUND 215 PM
CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN
PADUCAH.
&&
LAT...LON 3723 8993 3725 8998 3729 9002 3745 8999
3739 8973 3724 8984
TIME...MOT...LOC 1908Z 204DEG 44KT 3733 8992
TORNADO...RADAR INDICATED
HAIL...1.00IN
$$
SMITHWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Paducah, KY wrote its last area forecast discussion before this tornado warning went out at Oct 13, 12:27 PM CDT, 1 hour 13 minutes earlier.
Area forecast discussion, Oct 13, 12:27 PM CDT, 1 hour 13 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE PADUCAH KY 1227 PM CDT Mon Oct 13 2014 .UPDATE... Issued at 1227 PM CDT MON OCT 13 2014 The AVIATION discussion has been updated for the 18Z TAF issuance. && .SHORT TERM...(Today through Wednesday) Issued at 350 AM CDT MON OCT 13 2014 Decided not to issue a Flash Flood Watch at this time. The latest HRRR has the main line into Carter and Ripley counties around 18Z and to the Mississippi River by 21Z this afternoon. Looking at current radar mosaics, it appears that the latest HRRR may even be a bit slow. Anyway, followed it fairly closely in timing the main band through the area in the PoP grids. This is a bit faster than the previous forecast. The main convective band may hang up a bit tonight over the Pennyrile and southwest Indiana, and that is where the heaviest rain is likely to fall. Using the latest HPC QPF gives that region 2.5"-3" through tonight, which is below 3 hour FFG. Certainly could see some nuisance issues, but nothing widespread or significant is expected based on the QPF and FFG. If the FFG is lowered after this morning's rains are processed, then the day shift can re-evaluate. The 00Z models and the latest HRRR indicate that some scattered convection will be possible over much of the area through midday, but then it should dry out, as the main convective band begins to move through the region. Still cannot rule out a strong storm through midday, if they become surface-based late this morning. Damaging winds and hail would be the primary concern. Wind fields will increase significantly later this afternoon, presumably with the main band. However, as the line is pushed faster to the east, there is some concern that it may outrun the strongest wind fields. Either way there will be plenty of 0-3km helicity to support rotating updrafts and the 0-1km shear will be quite strong. The bottom line is that damaging winds and some tornadoes will be possible. If a supercell can get going just ahead of the line or persist within the line, a more significant damaging wind and tornado threat can be expected. As for timing, figure that the main line will enter Ripley and Carter counties near 18Z, and push east of the area just after 06Z. That would result in a 12 hour window for severe weather and heavy rainfall. Will have to keep good chance PoPs going throughout the region Tuesday through Wednesday due to the proximity of the upper low, and the presence of a weak surface trough. The best coverage of showers is expected Wednesday as the upper low moves right overhead. .LONG TERM...(Wednesday through Sunday) Issued at 350 AM CDT MON OCT 13 2014 The GFS continues to slow down the departure of the pesky upper level low that will be with us for most of the early part of this week. Yesterdays 00Z GFS run indicated that the low would be exiting on Wednesday and now, todays 00Z run indicates that it will be more like Wednesday night. The 00Z ECMWF is now very similar to the 00Z GFS. Therefore, chances for showers will continue Wednesday night/Thursday but chances will be greatest in the east/northeast. After this system pulls out of the area, a weak/dry front moves through the area on Friday, followed by high pressure that will keep us dry through Sunday. Another system may bring us a chance for more precipitation on Sunday night, but confidence is not high yet so will keep chances low. After one more day in the 60s on Thursday, we should finally see readings into the 70s on Friday, but cool off a bit on Saturday and Sunday behind the weak cold front. && .AVIATION... Issued at 1227 PM CDT MON OCT 13 2014 Numerous showers and thunderstorms will cross the TAF sites from west to east throughout the first few hours of the period. Some storms may be severe and will produce locally heavy rainfall. MVFR cigs/vsbys will prevail will the passage of the storms, however brief IFR conditions may occur. In the wake of the area of preciptation, IFR cigs and/or vsbys and patchy drizzle will prevail through the overnight hours. Conditions should become MVFR toward the end of the period. Southerly winds at 12-14 knots gusting to 20-22 knots will drop off to AOB 10 knots overnight, then pick back up from the south southwest at 10-12 knots with gusts up to 20 knots after 15-16Z. && .PAH WATCHES/WARNINGS/ADVISORIES... IL...NONE. MO...NONE. IN...NONE. KY...NONE. && SHORT TERM...DRS LONG TERM...CW AVIATION...JP
Hazardous weather outlook, Oct 13, 1:20 PM CDT, 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PADUCAH KY 120 PM CDT MON OCT 13 2014 ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087- 100-107>112-114-141830- JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON- WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE- HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH- WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES- LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL- UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN- MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER- RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID- 120 PM CDT MON OCT 13 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY AND SOUTHEAST MISSOURI. .DAY ONE...THIS AFTERNOON AND TONIGHT A VIGOROUS LINE OF STORMS WILL MOVE EAST ACROSS THE REGION THIS AFTERNOON AND EVENING REACHING SOUTHWEST INDIANA SOUTHWARD TO THE SOUTHERN PENNYRILE BETWEEN 6 AND 9 PM. OTHER STORMS MAY DEVELOP AHEAD OF THIS LINE AS WELL. SEVERE THUNDERSTORMS ARE A STRONG POSSIBILITY THROUGH THIS EVENING. THE MAIN CONCERNS WILL BE DAMAGING WINDS AND TORNADOES WITHIN THE MAIN LINE OF STORMS. LARGE HAIL WILL BE POSSIBLE BUT MAINLY WITH THUNDERSTORMS THAT DEVELOP AHEAD OF THE LINE. LOCALLY HEAVY RAINFALL CAN BE EXPECTED WITH ANY THUNDERSTORMS ...HOWEVER WIDESPREAD HEAVY RAIN IS LIKELY WITH THE LINE OF STORMS THROUGH TONIGHT. TOTAL RAINFALL THROUGH TONIGHT WILL GENERALLY RANGE FROM ONE AND A HALF TO 3 INCHES. THE GREATEST AMOUNTS ARE LIKELY ACROSS SOUTHWEST INDIANA AND THE LAKES AND PENNYRILE REGIONS OF WEST KENTUCKY. SOME LOCALIZED FLOODING ISSUES WILL BE POSSIBLE...BUT WIDESPREAD SIGNIFICANT PROBLEMS ARE NOT ANTICIPATED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THE BAND OF THUNDERSTORMS WITH HEAVY RAINFALL MAY LINGER INTO THE EARLY MORNING HOURS TUESDAY OVER SOUTHWEST INDIANA AND THE PENNYRILE REGION OF WEST KENTUCKY. A FEW MINOR FLOOD PROBLEMS CANNOT BE RULED OUT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NEEDED THROUGH AT LEAST EARLY EVENING ACROSS MOST OF THE REGION, AND LIKELY THEREAFTER OVER SOUTHWEST INDIANA SOUTHWARD TOWARD THE PENNYRILE REGION OF WESTERN KENTUCKY. SEVERE STORM CHANCES WILL DECREASE FROM WEST TO EAST THROUGH TONIGHT.
In the hours before
Local storm report, Oct 13, 1:05 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
105 PM CDT MON OCT 13 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 PM FUNNEL CLOUD QULIN 36.60N 90.25W
10/13/2014 BUTLER MO PUBLIC
RAIN WRAPPED FUNNEL REPORTED BY PUBLIC.
&&
SMITTYThe office that day
Everything else NWS Paducah, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 13, 10:22 AM CDT | Areal Flood Advisory | PAH | Carter, Ripley | 113 min |
| Oct 13, 12:49 PM CDT | Tornado Warning | PAH | Butler, Stoddard | 26 min |
| Oct 13, 1:15 PM CDT | Tornado Warning | PAH | Butler, Stoddard | 30 min |
| Oct 13, 1:59 PM CDT | Special Weather Statement | PAH | Mississippi, New Madrid, Scott | 46 min |
| Oct 13, 2:13 PM CDT | Tornado Warning | PAH | Bollinger, Cape Girardeau, Perry | 32 min |
| Oct 13, 2:30 PM CDT | Severe Thunderstorm Warning | PAH | Mississippi, New Madrid | 45 min |
| Oct 13, 2:35 PM CDT | Severe Thunderstorm Warning | PAH | Perry | 40 min |
| Oct 13, 2:41 PM CDT | Tornado Warning | PAH | Perry | 19 min |
Nearby
Tornado Warnings in Missouri, 2014Every tornado warning in 2014Tornadoes in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.